MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Codes Output Problem (3005); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id #(b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q floor system.During an interventional procedure, the user reported that the following error was displayed "no xray tube too hot".We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in australia.
 
Additional Manufacturer Narrative
H11: b2: other serious or important medical events was checked in error on the initial report submitted on august 31, 2022.H10: siemens conducted a detailed investigation of the reported event.The investigation was performed on expert discussions considering the complaint description, customer service reports, system history, system log files, a c-part.The detailed investigation revealed that the cause of the blocked x-ray release was a temporary problem in the internal signal processing.In regular intervals the hardware is checked automatically.Within this check the signal line between relevant sensors and the evaluation component is tested.The test is triggered when a relay switches the contact to the sensors off and back on.The d1-board (evaluation component) detects the falling edge and checks that the voltage drops below a defined "low" level and remains like that for a defined, short period of time.In the present case, it was found that the contact of the relay showed bounce effects/voltage fluctuations.This triggered multiple, successive falling edges that repeated the cable test.However, since the voltage must remain in the "low" state for a certain time for the test to pass, this caused the test to fail even though there was no fault on the signal line.As a result, the x-ray release was prevented to avoid possible severe damage to the x-ray tube.Normal operation of the system was restored by a "power cycle," i.E., the system was shut down and turned back on so that the associated components (x-ray generator, tube) were restored to normal.Field updates (ax028/22/s, ax039/22/s - res 90771) were released for this sporadic problem.The incident described was not classified as a reportable adverse event after detailed investigation, because neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.Internal id # (b)(6).

Brand Name
ARTIS Q FLOOR
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim 91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
forchheim, 9130
GM   9130
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15083696
Report Number3004977335-2022-37092
Device Sequence Number20109198
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public04056869009971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown